# SDR AALA202112137808

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,209 hours, 24,222 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L1 DOOR HANDLE LOOSE. REINSTALLED L1 LAVATORY DOOR HANDLE PER STANDARD PRACTICES PER GPM 9.11.3.
